# SDR SWAA2022021459256

- Difficulty date: January 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 727E AND BS 767 AFT CARGO COMPARTMENT ; 2021-585143 / [01] HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON CUT OUT EDGES; AS PER NDT MANUAL PART 6 51-00-00; PROCEDURE 23; NO CRACK INDICATION FOUND TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [02] ENTERED BY AN ERROR CORRECTIVE ACTION 1; [03] TOOL USED: CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 01-OCT-22.; [04] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 LOCATED BS 727E AND BS 767 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 53-00-53-2R-3 REPAIR 3. MATERIAL USED: EXTRUSION SECTION P/N BAC1520-1397 P.O: 2021-210437; CHANNEL P/N BAC1509-100688 P.O: 2021-219265; SEE INDIVIDUAL SING OFF BELOW.; [05] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
